# SDR DXTA2022050661330

- Difficulty date: May 5, 2022
- Submitted: May 10, 2022
- Operation: Air carrier
- Aircraft: N817QS
- Make and model: Rkwell 700
- Aircraft serial: 7000052
- Aircraft time: 930 hours, 522 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: 32500708
- Condition: Broken
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: MAIN CABIN DOOR TOP MOST STEP IS ELEVATED ABOUT 1 INCH ABOVE FLUSH.  DEFINITE TRIP HAZARD.  PICS ATTACHED.   INSPECTED STEP RISER HINGES AND NOTED ALL THREE ARE BROKEN.  REPLACED STEP HINGES PER CESSNA CE700 MM 52-10-05. DOOR OPS CHECK GOOD.
